Results 1 to 2 of 2

Thread: Withdrawal?

  1. #1
    Join Date
    Mar 2019
    Posts
    138

    Withdrawal?

    I had my dose increased to 375mg mid January but it worsened my OCD and anxiety so after 6 weeks dropped back down to 337.5 and 300 two weeks later. I have been on 300mg for 5 weeks now. Still getting a bit of anxiety but much easier to cope with. Unfortunately now my mood is lower and Iím also feeling a bit sick today, just wondering if itís still possible to have withdrawal symptoms after 5 weeks?

  2. #2
    Join Date
    Jan 2017
    Posts
    2,415

    Re: Withdrawal?

    Quote Originally Posted by Jo79 View Post
    Unfortunately now my mood is lower and Iím also feeling a bit sick today, just wondering if itís still possible to have withdrawal symptoms after 5 weeks?
    Maybe, but it might just be that the dose is inadequate to keep depression at bay.
    __________________
    .

    - - What to know about: Telepsychiatry | Teletherapy - -




    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. withdrawal?
    By larerie in forum Health Anxiety
    Replies: 6
    Last Post: 23-06-17, 14:43
  2. Withdrawal?
    By zippy in forum Fluoxetine / Prozac
    Replies: 5
    Last Post: 19-04-17, 03:00
  3. Withdrawal?
    By Snoozle in forum Symptoms
    Replies: 2
    Last Post: 14-10-12, 02:28
  4. Could withdrawal cause this?
    By looking4answers in forum Symptoms
    Replies: 4
    Last Post: 07-04-11, 22:47
  5. Is this withdrawal??
    By mike2512 in forum Citalopram / Celexa
    Replies: 17
    Last Post: 23-12-10, 15:31

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •